IDEAS home Printed from https://ideas.repec.org/a/eee/jetheo/v45y1988i2p353-369.html
   My bibliography  Save this article

An extension of the Modigliani-Miller theorem to stochastic economies with incomplete markets and interdependent securities

Author

Listed:
  • DeMarzo, Peter M.

Abstract

No abstract is available for this item.

Suggested Citation

  • DeMarzo, Peter M., 1988. "An extension of the Modigliani-Miller theorem to stochastic economies with incomplete markets and interdependent securities," Journal of Economic Theory, Elsevier, vol. 45(2), pages 353-369, August.
  • Handle: RePEc:eee:jetheo:v:45:y:1988:i:2:p:353-369
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0022-0531(88)90275-X
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Atesagaoglu, Orhan Erem & Carceles-Poveda, Eva, 2015. "On the irrelevance of financial policy under market incompleteness and trading constraints," Economics Letters, Elsevier, vol. 136(C), pages 125-128.
    2. Mario Tirelli, 2003. "Income taxation when markets are incomplete," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 26(2), pages 97-128, November.
    3. Takekuma, Shin-Ichi, 2010. "The Modigliani-Miller Theorem In A Dynamic Economy," Hitotsubashi Journal of Economics, Hitotsubashi University, vol. 51(1), pages 43-55, June.
    4. TIRELLI, Mario, 2000. "Capital income taxation when markets are incomplete," CORE Discussion Papers 2000011, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    5. Dahai Yu, 1998. "Two equivalence theorems for government finance," International Finance Discussion Papers 622, Board of Governors of the Federal Reserve System (U.S.).
    6. Miguel Leon-Ledesma & Jaime Orrillo, 2016. "Production and Endogenous Bankruptcy under Collateral Constraints," Studies in Economics 1610, School of Economics, University of Kent.
    7. Eva Carceles-Poveda, 2009. "Asset Prices and Business Cycles under Market Incompleteness," Review of Economic Dynamics, Elsevier for the Society for Economic Dynamics, vol. 12(3), pages 405-422, July.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:45:y:1988:i:2:p:353-369. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.